Hi, I am getting a stinging, burning feeling in the outside corners of my eyes, mostly the left one. I do have dry eye, and use the drops. Can the drops be causing this? I can't get to the eye doctor for two weeks. Just wondering what to do or if anyone has any ideas. My eyes aren't red or anything.
I had cataract surgery on left eye great vision so had the right eye done. They broke the sack and it's like a snow globe except the debri is black. It has gotten better but I can still see back flecks and skin like tissue which blurs my vision in that eye. The left eye has a shadow at times and both eyes get a burning sensation. I have to decide the 11/19/2013 if I want to have surgery again to get this tissue out. I am gun shy now because this all seems experimental to me. I am in the 1% range in having the sack break. I am really losing trust with this facility and it is the largest one here.
No surgery (like no automobile trip) remains risk free even in the most skilled of hands. This is a point we make here regularly. The most common serious complications are rupture of the posterior capsule and vitreous loss.
When this happens the hard center (nucleus) and softer parts of the cataract (cortex) often "deep six" into the back of the eye. Large amounts have to be removed (vitrectomy and lensectomy) to prevent on going inflammation, possible glaucoma and permanent reduced vision or loss of the eye.
This surgery is not experimental. If you need get a second opinion ASAP. If this is what has happened to you then it is highly likely that removing the lost particles of the cataract is appropriate.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.